| Model Number |
43335 |
| Medical Device Problem Code |
Positioning Problem (3009)
| Health Effect - Clinical Code |
Perforation (2001)
| Date of Event |
08/13/2019
Type of Reportable Event
Serious Injury
Event or Problem Description
On (b)(6) 2014 the patient underwent placement of a greenfield vena cava filter.On (b)(6) 2019, a computed tomography (ct) scan revealed the filter was position below the level of the renal veins.There is tilting proximally to right by 12 degrees.Distal anchoring struts do not extend beyond vessel wall.Second ivc filter lies outside vascular system in right retroperitoneum along postero-medial aspect of root psoas muscle.Anchoring struts may be within right common iliac vein.
Event or Problem Description
On (b)(6) 2014 the patient underwent placement of a greenfield vena cava filter.On (b)(6) 2019, a computated tomography (ct) scan revealed the filter was position below the level of the renal veins.There is tilting proximally to right by 12 degrees.Distal anchoring struts do not extend beyond vessel wall.Second ivc filter lies outside vascular system in right retroperitoneum along postero-medial aspect of root psoas muscle.Anchoring struts may be within right common iliac vein.